# SDR IXXA20121127032O

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 100,445 hours, 33,440 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RT MLG DOWN GREEN LIGHT DID NOT ILLUMINATE, NO RED LIGHTS ILLUMINATED. CYCLED LANDING GEAR AND GREEN LIGHT ILLUMINATED.  RESEATED CONNECTOR PLUG ON RT MLG DOWNLOCK SWITCH IAW MM 32-60-0. OPS CHECKS GOOD.
